# SDR CA101220014

- Difficulty date: December 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 5,775 hours
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Service Panel
- Part time: 5,962 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER UP FOR A POST FLIGHT DAILY INSPECTION, CBP-2, S2 CIRCUIT BREAKER WAS FOUND "POPPED" AND LAVATORY SYSTEM FAILED TO FUNCTION (THERE WERE NO REPORTS FROM THE FLIGHT CREW OF THE LAV SYSTEM BEING INOPERATIVE.) UPON FURTHER INVESTIGATION, THE LAVATORY FILL INDICATOR LIGHT LOCATED ON THE LAV EXTERNAL SERVICE PANEL WAS FOUND CORRODED WITH BURNT WIRE ENDS. THE WIRE ENDS WERE TRIMMED BACK AND A NEW LIGHT ASSY P/N 107-576-1231-010 WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.
